# SDR ABXA201811213104

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 112T360013
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER FORWARD OF THE OUTBOARD AILERON ON THE LEFT WING. THE DOUBLER WAS REPLACED. THE AIRPLANE WAS GROUNDED.
